MathSciNet Relay Station
MathSciNet bibliographic data
MR2347526 (2009f:34061) 34B18 (34A45 47N20)
Ma, De-Xiang Existence and iteration of positive solution for a three-point boundary value problem with a $p$-Laplacian operator. J. Appl. Math. Comput. 25 (2007), no. 1-2, 329–337.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement